MAUDE Adverse Event Report: Lake Region Medical ZIPwire¿; Urological Catheter and accessories

Lake Region Medical ZIPwire¿; Urological Catheter and accessories
Model Number M0066802050
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury

Brand Name
ZIPwire¿
Common Device Name
Urological Catheter and accessories
Manufacturer (Section D)
Lake Region Medical
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
Venusa de Mexico S. de R.L. de C.V.
calle hertz 1525
parque industrial a j bermudez
ciudad juarez, chihuahua 32470
MX   32470
Manufacturer Contact
victoria foss
340 lake hazeltine drive
chaska, MN 55318
+1(952)641-8506
MDR Report Key50829082
Report Number9680001-2026-00024
Device Sequence Number8653321
Product Code EYA
UDI-Device Identifier00816349011757
UDI-Public(01)00816349011757(17)290129(10)JZ10465775
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0066802050
Device Catalogue NumberM0066802050
Device Lot NumberJZ10465775
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale